# SDR SWAA2013060316656

- Difficulty date: May 26, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 28,985 hours, 16,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE RT Z-ANGLE CORRODED BETWEEN STA 727E TO STA 767.  R & R Z-ANGLE IAW SRM.
